Alert archive / Alabama / Red Flag Warnings in 2010
Red Flag Warning 97, NWS Mobile, AL
NWS Mobile, AL issued this red flag warning at Dec 12, 2010, 1:55 PM CST for 10 counties in Alabama; 5 counties in Mississippi. It took effect at Dec 13, 2010, 10:00 AM CST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 12, 2010, 1:55 PM CST (19:55 UTC)
- In effect from
- Dec 13, 2010, 10:00 AM CST
- Expired
- Dec 13, 2010, 6:00 PM CST
- In force
- 8 hr
- Issued by
- NWS Mobile, AL
Counties Butler County, AL, Choctaw County, AL, Clarke County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL, Monroe County, AL, Washington County, AL, Wilcox County, AL, George County, MS, Greene County, MS, Perry County, MS, Stone County, MS, Wayne County, MS
The radar
The Mobile radar (KMOB), 96 km from the middle of the area, began a volume at 19:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 7.9 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 947 m above ground
- 0-6 km bulk shear
- 114 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- -46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
291 WWUS84 KMOB 121955 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 155 PM CST SUN DEC 12 2010 ...RED FLAG WARNING IN EFFECT FROM MONDAY MORNING THROUGH MONDAY AFTERNOON FOR SOUTHEAST MISSISSIPPI...SOUTHWEST AND SOUTH CENTRAL ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE DUE TO VERY LOW RELATIVE HUMIDITIES AND BREEZY NORTHWEST WINDS... ...RED FLAG WARNING IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON FOR SOUTHWEST AND SOUTH CENTRAL ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE DUE TO VERY LOW RELATIVE HUMIDITIES... .MUCH COLDER AND DRIER AIR FLOWS INTO THE REGION THROUGH MONDAY IN THE WAKE OF A STRONG COLD FRONT. DESPITE COOL DAYTIME TEMPERATURES BOTH MONDAY AND TUESDAY...VERY DRY AIR WILL RESULT IN RELATIVE HUMIDITIES DROPPING INTO THE TEENS EACH AFTERNOON. BREEZY NORTHWEST WINDS WILL CONTINUE MONDAY BEFORE DIMINISHING ON TUESDAY. ALZ051>064-FLZ001>006-131300- /O.UPG.KMOB.FW.A.0088.101213T1600Z-101214T0000Z/ /O.NEW.KMOB.FW.W.0097.101213T1600Z-101214T0000Z/ /O.UPG.KMOB.FW.A.0089.101214T1500Z-101215T0000Z/ /O.NEW.KMOB.FW.W.0098.101214T1500Z-101215T0000Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- 155 PM CST SUN DEC 12 2010 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 6 PM CST MONDAY... ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 6 PM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 6 PM CST MONDAY. A RED FLAG WARNING HAS ALSO BEEN ISSUED FROM 9 AM TO 6 PM CST TUESDAY. RELATIVE HUMIDITIES ARE EXPECTED TO DROP INTO THE TEENS BOTH MONDAY AND TUESDAY AFTERNOONS. BREEZY NORTHWEST WINDS WILL AVERAGE 10 TO 15 MPH MONDAY AFTERNOON WITH FREQUENT GUSTS TO 20 MPH. WINDS WILL SUBSIDE ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE ENHANCED FIRE GROWTH POTENTIAL. && $$ MSZ067-075-076-078-079-131300- /O.UPG.KMOB.FW.A.0088.101213T1600Z-101214T0000Z/ /O.NEW.KMOB.FW.W.0097.101213T1600Z-101214T0000Z/ WAYNE-PERRY-GREENE-STONE-GEORGE- 155 PM CST SUN DEC 12 2010 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 6 PM CST MONDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 6 PM CST MONDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. RELATIVE HUMIDITIES ARE EXPECTED TO DROP INTO THE TEENS BOTH MONDAY AND TUESDAY AFTERNOONS. BREEZY NORTHWEST WINDS WILL AVERAGE 10 TO 15 MPH MONDAY AFTERNOON WITH FREQUENT GUSTS TO 20 MPH. WINDS WILL SUBSIDE BELOW RED FLAG CRITERIA ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE ENHANCED FIRE GROWTH POTENTIAL. && $$
2 follow-up statements
797 WWUS84 KMOB 131254 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 654 AM CST MON DEC 13 2010 ...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS EVENING FOR SOUTHEAST MISSISSIPPI...SOUTHWEST AND SOUTH CENTRAL ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE DUE TO VERY LOW RELATIVE HUMIDITY AND BREEZY NORTHWEST WINDS... ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 6 PM CST TUESDAY FOR SOUTHWEST AND SOUTH CENTRAL ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE DUE TO VERY LOW RELATIVE HUMIDITIES... .COLDER AND DRIER AIR CONTINUES TO FLOW INTO THE REGION TODAY AND REMAINS OVER THE REGION THROUGH TUESDAY. DESPITE COOL DAYTIME TEMPERATURES BOTH TODAY AND TUESDAY...VERY VERY AIR WILL RESULT IN RELATIVE HUMIDITIES DROPPING INTO THE TEENS EACH AFTERNOON. BREEZY NORTHWEST WINDS WILL CONTINUE TODAY BEFORE DIMINISHING ON TUESDAY. ALZ051>064-FLZ001>006-140500- /O.CON.KMOB.FW.W.0097.101213T1600Z-101214T0000Z/ /O.CON.KMOB.FW.W.0098.101214T1500Z-101215T0000Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- 654 AM CST MON DEC 13 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS EVENING... ...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 6 PM CST TUESDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 6 PM CST TUESDAY. RELATIVE HUMIDITIES ARE EXPECTED TO DROP INTO THE TEENS BOTH THIS AFTERNOON AND TUESDAY AFTERNOON. BREEZY NORTHWEST WINDS THIS AFTERNOON WILL BECOME LIGHT ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE ENHANCED FIRE GROWTH POTENTIAL. && $$ MSZ067-075-076-078-079-140000- /O.CON.KMOB.FW.W.0097.101213T1600Z-101214T0000Z/ WAYNE-PERRY-GREENE-STONE-GEORGE- 654 AM CST MON DEC 13 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS EVENING. RELATIVE HUMIDITIES ARE EXPECTED TO DROP INTO THE TEENS BOTH THIS AFTERNOON AND TUESDAY AFTERNOON. BREEZY NORTHWEST WINDS TODAY WILL BECOME LIGHT ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE ENHANCED FIRE GROWTH POTENTIAL. && $$
894 WWUS84 KMOB 131939 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 139 PM CST MON DEC 13 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING FOR SOUTHEAST MISSISSIPPI...SOUTHWEST AND SOUTH CENTRAL ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE DUE TO VERY LOW RELATIVE HUMIDITY AND BREEZY NORTHWEST WINDS... ...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 6 PM CST TUESDAY FOR SOUTHWEST AND SOUTH CENTRAL ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE DUE TO VERY LOW RELATIVE HUMIDITIES... .COLDER AND DRIER AIR CONTINUES TO FLOW INTO THE REGION TODAY AND REMAINS OVER THE REGION THROUGH TUESDAY. DESPITE COOL DAYTIME TEMPERATURES BOTH TODAY AND TUESDAY...VERY VERY AIR WILL RESULT IN RELATIVE HUMIDITIES DROPPING INTO THE TEENS EACH AFTERNOON. BREEZY NORTHWEST WINDS WILL CONTINUE TODAY BEFORE DIMINISHING ON TUESDAY. ALZ051>064-FLZ001>006-141145- /O.CON.KMOB.FW.W.0097.000000T0000Z-101214T0000Z/ /O.CON.KMOB.FW.W.0098.101214T1500Z-101215T0000Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- 139 PM CST MON DEC 13 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 6 PM CST TUESDAY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 6 PM CST TUESDAY. RELATIVE HUMIDITIES ARE EXPECTED TO DROP INTO THE TEENS BOTH THIS AFTERNOON AND TUESDAY AFTERNOON. BREEZY NORTHWEST WINDS THIS AFTERNOON WILL BECOME LIGHT ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE ENHANCED FIRE GROWTH POTENTIAL. && $$ MSZ067-075-076-078-079-140000- /O.CON.KMOB.FW.W.0097.000000T0000Z-101214T0000Z/ WAYNE-PERRY-GREENE-STONE-GEORGE- 139 PM CST MON DEC 13 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. RELATIVE HUMIDITIES ARE EXPECTED TO DROP INTO THE TEENS BOTH THIS AFTERNOON AND TUESDAY AFTERNOON. BREEZY NORTHWEST WINDS TODAY WILL BECOME LIGHT ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE ENHANCED FIRE GROWTH POTENTIAL. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this red flag warning went out at Dec 12, 5:24 AM CST, 8 hours 31 minutes earlier.
Area forecast discussion, Dec 12, 5:24 AM CST, 8 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
524 AM CST SUN DEC 12 2010
.SHORT TERM (TODAY THROUGH TUESDAY NIGHT)...RUNNING BEHIND DUE TO
MULTIPLE PRODUCTS BEING ISSUED DUE TO THE ARCTIC BLAST OF AIR
FLOWING INTO THE AREA. HAVE CONTINUED WITH THE WIND ADVISORY FOR
THE ENTIRE AREA TODAY THEN COASTAL SECTIONS THROUGH MONDAY
AFTERNOON...MAINLY FOR WIND GUSTS IN EXCESS OF 25 MPH UNTIL THE
GRADIENT RELAXES WITH THE SURFACE RIDGE BUILDING INTO THE AREA.
HAVE ALSO ISSUED A WIND CHILL ADVISORY...LOCAL CRITERIA LESS THAN
10F...FOR MOST OF THE AREA EXCEPT THE COASTAL PORTION OF THE
NORTHWEST FLORIDA PANHANDLE AS THE BRISK NORTHWESTERLY WINDS WILL
RESULT IN WIND CHILLS DROPPING INTO THE UPPER SINGLE DIGITS. WITH
OVERNIGHT LOWS DROPPING TO AROUND TWENTY OVER INLAND AREAS AND LOWER
TO MID TWENTIES OVER THE SOUTHEASTERN THIRD OF THE AREA...HAVE GONE
WITH A HARD FREEZE WARNING FOR MOST OF SOUTHEAST MISSISSIPPI AND THE
INTERIOR PORTIONS OF SOUTHWEST AND SOUTH CENTRAL ALABAMA. A COLDER
NIGHT IS IN STORE FOR THE REGION MONDAY NIGHT AS THE SURFACE WINDS
BECOME LIGHT WITH THE SURFACE RIDGE AXIS OVER THE AREA AND DEEP
LAYER DRY AIR. THIS RESULTS IN OVERNIGHT LOWS MONDAY NIGHT RANGING
FROM THE UPPER TEENS OVER INLAND AREAS TO AROUND TWENTY OVER COASTAL
COUNTIES...EXCEPT NEAR THE IMMEDIATE COAST WHERE LOWS WILL BE IN THE
MID TWENTIES. AS SUCH HAVE ISSUED A HARD FREEZE WATCH FOR ALL BUT
THE IMMEDIATE COAST MONDAY NIGHT INTO EARLY TUESDAY MORNING.
TEMPERATURES RECOVER SOMEWHAT BUT WILL STILL BE WELL BELOW
SEASONABLE LEVELS ON TUESDAY INTO TUESDAY NIGHT AS THE SURFACE RIDGE
SLIPS EAST OF THE FORECAST AREA AND THE AIR MASS CONTINUES TO
MODERATE. /29
.LONG TERM (WEDNESDAY THROUGH SATURDAY)...A LIGHT RETURN FLOW ENSUES
WEDNESDAY MORNING AND INCREASES SOMEWHAT THROUGH THURSDAY AS A
SURFACE LOW DEVELOPS OVER THE SOUTHERN PLAINS THEN ADVANCES
EASTWARD. THE GFS AND ECMWF REMAIN IN FAIR AGREEMENT ON THE
DEVELOPMENT OF THIS SYSTEM ALTHOUGH THE GFS IS SOMEWHAT QUICKER WITH
THE EASTWARD MOVEMENT. PREFER THE SLOWER ECMWF SOLUTION WHICH
EVENTUALLY BRINGS A TRAILING COLD FRONT THROUGH THE AREA THURSDAY
NIGHT. THE MOVEMENT OF THE SYSTEM AND ONSET OF MODEST ISENTROPIC
LIFT IS SLIGHTLY DELAYED WITH THE LATEST MODEL DATA SUCH THAT HAVE
STAYED WITH A DRY FORECAST WEDNESDAY. MODEST ISENTROPIC LIFT
SUPPORTS SMALL POPS WEDNESDAY NIGHT THEN LOW END CHANCE POPS
THURSDAY INTO THURSDAY NIGHT AS THE FRONT APPROACHES THEN MOVES
THROUGH. WILL HAVE SMALL POPS FRIDAY FOR LINGERING OVERRUNNING FLOW
IN THE WAKE OF THE FRONT. TEMPERATURES WARM DRAMATICALLY ON
THURSDAY INTO THE LOWER SEVENTIES ACROSS MUCH OF THE AREA...THEN
MORE SEASONABLE TEMPERATURES FOLLOW FOR FRIDAY. /29
&&
.AVIATION (12Z ISSUANCE)...MAIN CONCERN THROUGH EARLY MONDAY WILL BE
GUSTY NORTHWESTERLY WINDS IN THE WAKE OF A STRONG COLD FRONT WHICH
MOVED ACROSS THE REGION EARLIER TONIGHT. FREQUENT WIND GUSTS FROM 20
TO 30 KNOTS CAN BE EXPECTED THROUGH THIS AFTERNOON THEN 15 TO 20
THROUGH EARLY MONDAY MORNING. CEILINGS WILL CONTINUE TO IMPROVE
TODAY WITH SCT TO BKN CONDITIONS RANGING FROM 10K TO 20K FEET. A FEW
SCT LOW CLOUDS RANGING FROM 4K TO 6 K FT WILL ALSO BE POSSIBLE LATER
TODAY AND TONIGHT AS MID LEVEL MOISTURE CONTINUES TO WRAP AROUND
MAIN UPPER LOW TO THE NORTH AND DIVE SOUTHWARD. 32/EE
&&
.MARINE...A STRONG NORTHERLY WIND FLOW AT 25 TO 35 KNOTS WITH GUSTS
TO 40 KNOTS CAN BE EXPECTED TODAY THROUGH EARLY MONDAY AS A DEEP
TROF OF LOW PRESSURE OVER MUCH OF THE EASTERN CONUS ALLOWS A
SIGNIFICANT ARCTIC AIRMASS TO DIVE SOUTHWARD ON THE WESTERN FLANK.
AS A RESULT SEAS WILL BUILD TO 6 TO 8 FEET OUT TO 20 NM AND FROM 7
TO 13 FEET FROM 20 TO 60 NM OUT THROUGH EARLY MONDAY. A GALE WARNING
REMAINS IN EFFECT THROUGH EARLY MONDAY FOR ALL MARINE ZONES FOLLOWED
BY SMALL CRAFT ADVISORIES MONDAY AND MONDAY EVENING. WINDS AND SEAS
WILL GRADUALLY DECREASE MONDAY THROUGH EARLY TUESDAY AS THE SFC
RIDGE FROM THE NORTH SETTLES OVER THE LOWER MS RIVER VALLEY AND
SOUTHEAST STATES. A LIGHT TO MODERATE SOUTHERLY WIND FLOW WILL
DEVELOP ON WED AS THE RIDGE OF HIGH PRESSURE SHIFTS EAST COMBINED
WITH A MUCH WEAKEN COLD FRONT APPROACHING FROM THE NORTHWEST.
SOUTHERLY WINDS AND SEAS WILL BUILD LATER IN THE WEEK AS THE WEAKEN
COLD FRONT NEARS THE NORTH CENTRAL GULF. 32/EE
&&
.FIRE WEATHER...DIFFICULT CALL ON WHETHER TO UPGRADE THE FIRE
WEATHER WATCH FOR THE NORTHWEST FLORIDA PANHANDLE TO A RED FLAG
WARNING TODAY. WINDS WILL CERTAINLY BE IN EXCESS OF 15 MPH BUT
LATEST MODEL DATA SHOWS THAT A COMBINATION OF COOLER TEMPERATURES
AND DEWPOINTS STILL IN THE PROCESS OF DROPPING RESULTS IN RELATIVE
HUMIDITIES THAT WILL REMAIN JUST ABOVE CRITICAL LEVELS. HAVE OPTED
TO CANCEL THE FIRE WEATHER WATCH AS A RESULT. MUCH DRIER AIR
FLOWING INTO THE REGION SUFFICIENT OFFSETS THE COOLER TEMPERATURES
ON MONDAY TO RESULT IN VERY LOW RELATIVE HUMIDITIES DROPPING INTO
THE TEENS ACROSS THE AREA. HAVE CONTINUED WITH THE FIRE WEATHER
WATCH FOR THE AREA. ONE CONCERN THOUGH IS THAT THE WIND CRITERIA OF
15 MPH WILL NOT BE MET WITH THE FIRE WEATHER WATCH INHERITED FOR
SOUTHEAST MISSISSIPPI. HAVE OPTED TO CONTINUE THE WATCH FOR THIS
AREA HOWEVER GIVEN THE RATHER LOW RELATIVE HUMIDITIES AND LET THE
DAYSHIFT REASSESS TO SEE IF 20 FOOT SURFACE WINDS WILL RISE ABOVE
THE 10 MPH INDICATED AT THIS TIME. WITH TEMPERATURES RECOVERING
SOMEWHAT ON TUESDAY BUT STILL RATHER DRY AIR REMAINING IN THE
AREA...RELATIVE HUMIDITIES DROP AGAIN INTO THE TEENS ACROSS THE
AREA. HAVE ISSUED A FIRE WEATHER WATCH FOR SOUTHWEST AND SOUTH
CENTRAL ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE. /29
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 48 22 44 20 / 05 00 00 00
PENSACOLA 51 26 46 23 / 05 05 00 05
DESTIN 52 29 47 27 / 10 00 00 00
EVERGREEN 45 21 39 20 / 05 05 00 00
WAYNESBORO 44 19 42 18 / 05 00 00 00
CAMDEN 44 20 38 19 / 10 05 00 00
CRESTVIEW 50 25 42 18 / 10 00 00 00
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...WIND ADVISORY UNTIL 6 PM SUNDAY FOR THE FOLLOWING ZONES:
BUTLER...CHOCTAW...CLARKE...CONECUH...COVINGTON...
CRENSHAW...ESCAMBIA...MONROE...UPPER BALDWIN...UPPER
MOBILE...WASHINGTON...AND WILCOX.
HARD FREEZE WARNING FROM MIDNIGHT MONDAY TO 8 AM MONDAY FOR THE
FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
COVINGTON...CRENSHAW...ESCAMBIA...MONROE...UPPER BALDWIN...
UPPER MOBILE...WASHINGTON...AND WILCOX.
WIND CHILL ADVISORY FROM MIDNIGHT MONDAY TO 8 AM MONDAY FOR THE
FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
COVINGTON...CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER
MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE...
WASHINGTON...AND WILCOX.
FIRE WEATHER WATCH FROM 10 AM MONDAY TO 6 PM MONDAY FOR THE
FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
COVINGTON...CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER
MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE...
WASHINGTON...AND WILCOX.
HARD FREEZE WATCH FROM 10 PM MONDAY TO 8 AM TUESDAY FOR THE
FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
COVINGTON...CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER
MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE...
WASHINGTON...AND WILCOX.
FIRE WEATHER WATCH FROM 9 AM TUESDAY TO 6 PM TUESDAY FOR THE
FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
COVINGTON...CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER
MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE...
WASHINGTON...AND WILCOX.
WIND ADVISORY UNTIL 3 PM MONDAY FOR THE FOLLOWING ZONES: LOWER
BALDWIN...AND LOWER MOBILE.
FL...FIRE WEATHER WATCH FROM 10 AM MONDAY TO 6 PM MONDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
AND INLAND SANTA ROSA.
FIRE WEATHER WATCH FROM 9 AM TUESDAY TO 6 PM TUESDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
AND INLAND SANTA ROSA.
HARD FREEZE WATCH FROM 10 PM MONDAY TO 8 AM TUESDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
AND INLAND SANTA ROSA.
WIND ADVISORY UNTIL 6 PM SUNDAY FOR THE FOLLOWING ZONES: INLAND
ESCAMBIA...INLAND OKALOOSA...AND INLAND SANTA ROSA.
WIND CHILL ADVISORY FROM MIDNIGHT MONDAY TO 8 AM MONDAY FOR THE
FOLLOWING ZONES: INLAND ESCAMBIA...INLAND OKALOOSA...AND
INLAND SANTA ROSA.
WIND ADVISORY UNTIL 3 PM MONDAY FOR THE FOLLOWING ZONES: COASTAL
ESCAMBIA...COASTAL OKALOOSA...AND COASTAL SANTA ROSA.
MS...FIRE WEATHER WATCH FROM 10 AM MONDAY TO 6 PM MONDAY FOR THE
FOLLOWING ZONES: GEORGE...GREENE...PERRY...STONE...AND
WAYNE.
HARD FREEZE WARNING FROM MIDNIGHT MONDAY TO 8 AM MONDAY FOR THE
FOLLOWING ZONES: GEORGE...GREENE...PERRY...STONE...AND
WAYNE.
HARD FREEZE WATCH FROM 10 PM MONDAY TO 8 AM TUESDAY FOR THE
FOLLOWING ZONES: GEORGE...GREENE...PERRY...STONE...AND
WAYNE.
WIND ADVISORY UNTIL 6 PM SUNDAY FOR THE FOLLOWING ZONES:
GEORGE...GREENE...PERRY...STONE...AND WAYNE.
WIND CHILL ADVISORY FROM MIDNIGHT MONDAY TO 8 AM MONDAY FOR THE
FOLLOWING ZONES: GEORGE...GREENE...PERRY...STONE...AND
WAYNE.
GM...GALE WARNING UNTIL 9 AM MONDAY FOR THE FOLLOWING ZONES: COASTAL
WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...COASTAL
WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM...
MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO
60 NM...AND WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM
20 TO 60 NM.
SMALL CRAFT ADVISORY FROM 9 AM MONDAY TO 3 PM MONDAY FOR THE
FOLLOWING ZONES: AND MOBILE BAY.
SMALL CRAFT ADVISORY FROM 9 AM MONDAY TO 9 PM MONDAY FOR THE
FOLLOWING ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL
OUT 20 NM...AND COASTAL WATERS FROM PENSACOLA FL TO
PASCAGOULA MS OUT 20 NM.
SMALL CRAFT ADVISORY FROM 9 AM MONDAY TO 1 AM TUESDAY FOR THE
FOLLOWING ZONES: WATERS FROM DESTIN TO PENSACOLA FL FROM 20
TO 60 NM...AND WATERS FROM PENSACOLA FL TO PASCAGOULA MS
FROM 20 TO 60 NM.
&&Hazardous weather outlook, Dec 12, 6:42 AM CST, 7 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED... NATIONAL WEATHER SERVICE MOBILE AL 642 AM CST SUN DEC 12 2010 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-131200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 642 AM CST SUN DEC 12 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT WINDS FOR TODAY... A STRONG NORTHERLY WIND FLOW WITH FREQUENT GUSTS TO 25 MPH OR HIGHER CAN BE EXPECTED FOR ALL AREAS THROUGH LATE THIS AFTERNOON AND ALONG THE IMMEDIATE COAST THROUGH MIDNIGHT TONIGHT. AS A RESULT A WIND ADVISORY IS NOW IN EFFECT FOR ALL AREAS OF SOUTHWEST ALABAMA...SOUTHEAST MISSISSIPPI AND THE WESTERN FLORIDA PANHANDLE THROUGH 6 PM AND ALONG THE IMMEDIATE COAST OF ALABAMA AND NORTHWEST FLORIDA THROUGH TONIGHT. MARINE AREAS... A STRONG OFFSHORE FLOW AT 25 TO 35 KNOTS WITH FREQUENT GUSTS TO 40 KNOTS WILL GIVE WAY TO VERY HAZARDOUS CONDITIONS FOR SMALL CRAFT THROUGH TONIGHT. A GALE WARNING IS IN EFFECT FOR ALL MARINE ZONES THROUGH TONIGHT. COLD TEMPERATURES TONIGHT... OVERNIGHT LOWS WILL RANGE FROM THE UPPER TEENS TO LOWER 20S FOR MOST AREAS GENERALLY NORTH OF A LINE FROM ANDALUSIA ALABAMA TO WIGGINS MISSISSIPPI AND FROM THE LOWER TO MIDDLE 20S FURTHER TO THE SOUTH. A HARD FREEZE WARNING IS IN EFFECT FOR MOST INLAND AREAS OF SOUTHWEST ALABAMA AND SOUTHEAST MISSISSIPPI TONIGHT. DUE TO A MODERATE NORTHERLY WIND OVERNIGHT COMBINED WITH THE VERY COLD TEMPERATURES A WIND CHILL ADVISORY IS IN EFFECT FROM MIDNIGHT TONIGHT UNTIL 8 AM MONDAY MORNING FOR ALL AREAS OF SOUTHWEST ALABAMA...SOUTHEAST MISSISSIPPI AND INTERIOR PORTIONS OF NORTHWEST FLORIDA. FIRE WEATHER... THERE WILL BE AN INCREASED RISK OF WILDFIRES ACROSS THE CENTRAL GULF COAST REGION TODAY DUE TO LOW AFTERNOON RELATIVE HUMIDITY VALUES COMBINED WITH STRONG GUSTY WINDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A WIND ADVISORY CONTINUES FOR THE COASTAL PORTIONS OF THE NORTHWEST FLORIDA PANHANDLE AND COASTAL ALABAMA MONDAY MORNING UNTIL THE BREEZY NORTHWEST WINDS DIMINISH. SLIGHTLY COLDER TEMPERATURES CAN BE EXPECTED FOR MOST AREAS MONDAY NIGHT. MINIMUM TEMPERATURES WILL RANGE FROM THE UPPER TEENS TO THE LOWER 20S FOR ALL AREAS. A HARD FREEZE WATCH IS IN EFFECT FOR ALL AREAS MONDAY NIGHT EXCEPT THE IMMEDIATE COAST. THERE WILL BE AN INCREASED RISK OF WILDFIRES ACROSS THE CENTRAL GULF COAST REGION MONDAY THROUGH MIDWEEK DUE TO LOW AFTERNOON RELATIVE HUMIDITY VALUES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 11, 11:41 PM CST | Tornado Warning | MOB | Baldwin | 12 min |
| Dec 12, 1:07 AM CST | Special Marine Warning | MOB | 53 min | |
| Dec 12, 1:26 AM CST | Special Marine Warning | MOB | 64 min | |
| Dec 12, 4:45 AM CST | Hard Freeze Watch | MOB | Butler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more | 24 hr |
| Dec 12, 4:45 AM CST | Hard Freeze Warning | MOB | Butler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more | 24 hr |
| Dec 12, 4:50 AM CST | Wind Chill Advisory | MOB | Butler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more | 23 hr |
| Dec 12, 6:36 AM CST | Fire Weather Watch | MOB | Butler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more | 7 hr |
| Dec 12, 1:55 PM CST | Red Flag Warning | MOB | Butler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more | 52 hr |
| Dec 12, 12:59 AM CST | Severe Thunderstorm Warning | MOB | Okaloosa, Santa Rosa | 46 min |
| Dec 12, 1:21 AM CST | Severe Thunderstorm Warning | MOB | Okaloosa | 23 min |
Nearby
Red Flag Warnings in Alabama, 2010Red Flag Warnings in Mississippi, 2010Red Flag Warnings in Florida, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.